Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2025, 2:10 AM EST for 12 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2025, 2:10 AM EST (07:10 UTC)
- Expired
- Mar 5, 2025, 3:00 AM EST
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Rockdale County, GA, Spalding County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 2:15 AM EST | TSTM WND DMG | 1 Se Peachtree City, GA | Tree down on Roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 10:26 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
792
WUUS52 KFFC 050710
SVRFFC
GAC063-077-089-113-121-151-171-199-231-247-255-293-050800-
/O.NEW.KFFC.SV.W.0038.250305T0710Z-250305T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
210 AM EST Wed Mar 5 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Rockdale County in north central Georgia...
Spalding County in west central Georgia...
Southwestern DeKalb County in north central Georgia...
Fayette County in north central Georgia...
Eastern Meriwether County in west central Georgia...
Pike County in west central Georgia...
Henry County in north central Georgia...
Northern Upson County in west central Georgia...
Southeastern Coweta County in west central Georgia...
South central Fulton County in north central Georgia...
Clayton County in north central Georgia...
Western Lamar County in west central Georgia...
* Until 300 AM EST.
* At 210 AM EST, severe thunderstorms were located along a line
extending from near Six Flags Over Georgia to near Sprewell Bluff
State Park, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Griffin, McDonough, Fayetteville, Thomaston, Barnesville,
Jonesboro, Zebulon, City of South Fulton, Peachtree City, East
Point, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Fairburn, Hampton, Tyrone, and Morrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3365 8459 3366 8416 3362 8411 3293 8413
3288 8456
TIME...MOT...LOC 0710Z 259DEG 23KT 3377 8451 3289 8451
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
497
WWUS52 KFFC 050745
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
245 AM EST Wed Mar 5 2025
GAC063-077-113-121-199-050755-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-250305T0800Z/
Fayette GA-Meriwether GA-Coweta GA-Fulton GA-Clayton GA-
245 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...EASTERN
MERIWETHER...SOUTHEASTERN COWETA...SOUTH CENTRAL FULTON AND CLAYTON
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM EST for
central, north central and west central Georgia.
&&
LAT...LON 3358 8427 3359 8424 3361 8426 3366 8426
3366 8416 3362 8411 3293 8413 3291 8431
TIME...MOT...LOC 0745Z 270DEG 23KT 3381 8425 3293 8425
$$
GAC089-151-171-231-247-255-293-050800-
/O.CON.KFFC.SV.W.0038.000000T0000Z-250305T0800Z/
Rockdale GA-Spalding GA-DeKalb GA-Pike GA-Henry GA-Upson GA-Lamar GA-
245 AM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EST
FOR SOUTHWESTERN ROCKDALE...EASTERN SPALDING...SOUTH CENTRAL
DEKALB...EASTERN PIKE...WESTERN HENRY...NORTHEASTERN UPSON AND
WESTERN LAMAR COUNTIES...
At 245 AM EST, severe thunderstorms were located along a line
extending from Clarkston to near The Rock, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Stockbridge, Hampton,
Locust Grove, Milner, Orchard Hill, Meansville, Aldora, The Rock,
East Griffin, Blacksville, Walker Mill, Hidden Valley Park, Luella,
Liberty Hill, Flippen, and Towalaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3358 8427 3359 8424 3361 8426 3366 8426
3366 8416 3362 8411 3293 8413 3291 8431
TIME...MOT...LOC 0745Z 270DEG 23KT 3381 8425 3293 8425
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 1:01 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 5, 1:01 AM EST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 101 AM EST Wed Mar 5 2025 ...New 06Z Aviation Discussion... .UPDATE... Issued at 945 PM EST Tue Mar 4 2025 Current line of showers and thunderstorms is approaching the western border of Georgia and is expected to continue to push eastward into the overnight hours. Instability remains low at this time but still can't rule out gusts up to 60 mph. The High wind warning remains in effect with gusts from 45-60 mph already observed this evening. These should continue overnight with the warning expiring at 7 am. A wind advisory will remain in place through 7pm tomorrow night. && .SHORT TERM... (This evening through Wednesday) Issued at 326 PM EST Tue Mar 4 2025 - A Wind Advisory is now in effect through Wed evening for North and Central GA. - A High Wind Warning is in effect for the higher elevations of North GA Tonight. - A line of strong to locally severe thunderstorms is expected to sweep across the area tonight into Wednesday morning. Current satellite loop shows the main low pressure center spinning over OK/KS with its associated frontal boundary moving into the Mid to lower MS river valley. Models showing this low center lifting and deepening becoming centered near the IL/WI border by 12z Wed. Its trailing cold front will sweep through MS/AL this evening, pushing into NW GA just before midnight tonight. It will continue to push east overnight exiting the GA coast early Wed afternoon. E to SE winds have already begun to increase across the area ahead of this front and we will continue to see the gradient tighten across the area ahead of this system. Have issued a Wind Advisory for North and central GA Today through Wed evening with a high wind warning across the North GA mountains counties for Tonight. Some of the highest ridges in the N GA mountains may see wind gusts 50 to 60mph. Models continue to forecast a minimal amount of pre-frontal instability (mostly less than 300 J/kg SBCape). However, there will be quite a bit of dynamic energy associated with this system (particularly across the Western portion of the area). Additionally, a low-level jet will position over the area, providing winds of over 60 kts as low as 1500-2000 ft above the surface. As a result, heavy showers and thunderstorms may mix these winds down to the surface. An isolated tornado is not out of the question due to increasing helicity values before frontal passage. Forecast storm total rainfall amounts are forecast to range from 1.5-2.0" across the windward sides of NE mountains due to orographic effects. Elsewhere, rainfall amounts near and NW of I-85 will average .75-1.0", with amounts closer to .5-.75" SE of Macon. Shower and thunderstorm activity will mostly shift E of the area by midday Wed, but some wrap-around showers will dip across N GA to near the Atlanta metro area during the afternoon. Cooler temperatures will begin to filter into the area behind the cold front, with readings dropping before sunset across the NW half of the area. May even see some light snow showers across the NE GA mountains before the last of the backside moisture exits the area early Thu morning. 01 && .LONG TERM... (Thursday morning through next Monday) Issued at 326 PM EST Tue Mar 4 2025 As the long term period begins on Thursday morning, the axis of a longwave trough will have cleared Georgia to the east, with the associated surface low moving away into southeast Canada. Any lingering light precipitation on the back side of the system should come to an end by sunrise, with no additional accumulation expected. The upper flow pattern will remain amplified, with a broad ridge extending from south Texas towards the northern Rockies. Between these two features, much of our region will be situated underneath northwesterly upper flow. A tight surface pressure gradient will remain behind the retreating low pressure system and high pressure moving east across the Lower Mississippi River Valley. This will lead to continued breezy conditions as the morning begins, which will gradually taper off during the later parts of the day. Winds will be strongest across the higher elevations of far northeast Georgia during the day on Thursday, which could once again exceed Wind Advisory criteria. Skies will also begin to clear as the surface high continues to approach the forecast area. A return to cooler temperatures is expected within this regime, with low temperatures ranging from the upper 20s in far northeast Georgia to the upper 30s in south-central Georgia on Thursday morning. High temperatures on Thursday will be as much as 7-10 degrees below normal, in the 50s across the majority of the forecast area. Some locations in far north Georgia could struggle to get out of the 40s. The upper level ridge will dampen late Thursday night into Friday, with northwesterly upper level flow becoming more zonal. The airmass will begin to moderate under this zonal flow and as the surface high moves over the forecast area. Lows will mainly be in the mid 30s on Friday morning, then high temperatures are forecast to be near normal and in the 60s on Friday afternoon. Dry, benign weather will continue through as high pressure slides towards the western Atlantic. An ongoing active weather pattern will bring a return to rain chances on Saturday and into early SUnday. Guidance remains inconsistent regarding the timing of return of rainfall with a trend towards a wetter period later Saturday night into early Sunday, with low-end likely PoPs being introduced in central Georgia during this time period. If this trend holds, the later part of the day on Sunday and Monday would favor drier weather. King && .AVIATION... (06Z TAFS) Issued at 1250 AM EST Wed Mar 5 2025 Line of showers and thunderstorms presently making their way across the Atlanta metro area and CSG, where wind gusts over 40 knots are possible. Winds will shift to the S-SW behind this line. Wind speeds will likely come down a bit between the line and the cold front, with winds picking back up out of the SW-W after frontal passage. After a period of scattered low clouds from mid-morning to around midday, MVFR cigs are expected to fill back in as clouds wrap around the back side of the departing system. //ATL Confidence...06Z Update... Medium confidence on wind speeds between line of thunderstorms and cold front as well as wrap-around cigs, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 54 65 35 56 / 100 40 0 0 Atlanta 55 62 35 54 / 100 10 10 0 Blairsville 48 57 27 47 / 100 40 30 0 Cartersville 51 61 32 54 / 100 20 10 0 Columbus 54 65 37 59 / 100 10 0 0 Gainesville 53 62 34 54 / 100 20 10 0 Macon 55 68 37 59 / 90 30 10 0 Rome 51 59 32 55 / 100 20 20 0 Peachtree City 53 62 33 54 / 100 10 10 0 Vidalia 59 75 41 60 / 50 90 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 AM EST this morning for GAZ001>009- 012>016. Wind Advisory from 7 AM this morning to 7 PM EST this evening for GAZ001>009-012>016. Wind Advisory until 7 PM EST this evening for GAZ011-019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. SHORT TERM...01 LONG TERM....King AVIATION...SEC
Hazardous weather outlook, Mar 4, 9:52 PM EST, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 952 PM EST Tue Mar 4 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 952 PM EST Tue Mar 4 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Showers and embedded thunderstorms are expected ahead of a cold front tonight into Wednesday morning. Some thunderstorms may become strong to severe, capable of producing isolated damaging wind gusts and perhaps a tornado or two. A slight (level 2 out of 5) risk of severe weather is forecast for portions western Georgia along the state line. Due to the timing of potential storms, residents are advised to ensure the alert feature is working on their weather radios tonight. A High Wind Warning is in effect through 7am tomorrow morning for far north Georgia. Strong winds could blow down trees and power lines, leading to numerous power outages. A Wind Advisory is in effect elsewhere across north and central Georgia. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Thunderstorms are expected in portions of east and central Georgia on Wednesday morning through Wednesday mid day with a few storms becoming strong to severe, capable of producing damaging wind gusts. A brief tornado also cannot be ruled out. A Wind Advisory will remain in effect across north and central Georgia through Wednesday evening. Tree limbs could be blown down and a few power outages may result. A chance for thunderstorms may return to central Georgia Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to self-activate tonight if warnings are issued.
In the hours before
Local storm report, Mar 4, 11:50 PM EST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1150 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM Non-Tstm Wnd Dmg 1 N Gregory 34.96N 84.77W
03/04/2025 Murray GA Emergency Mngr
A tree fell onto a house and power lines in
the 600 block of Murray Hill Drive and
caused a structure fire.
&&Local storm report, Mar 5, 12:03 AM EST, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1203 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM Tstm Wnd Dmg 3 NW New England 34.93N 85.52W
03/04/2025 Dade GA Emergency Mngr
A tree fell across the 4000 block of Brow
Road and blocked both lanes.
&&Local storm report, Mar 5, 12:04 AM EST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1204 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM Tstm Wnd Dmg 1 N New England 34.92N 85.48W
03/04/2025 Dade GA Emergency Mngr
A tree fell across the 600 block of Slygo
Road.
&&Local storm report, Mar 5, 12:18 AM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1218 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM Non-Tstm Wnd Dmg 2 ESE Waleska 34.30N 84.52W
03/05/2025 Cherokee GA Emergency Mngr
A tree and power lines were downed on Sardis
Circle near the intersection of Reinhardt
College Parkway.
&&Local storm report, Mar 5, 1:42 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
142 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM Non-Tstm Wnd Dmg 6 NE Winder 34.06N 83.66W
03/05/2025 Jackson GA Emergency Mngr
A tree was downed on Winder Hwy at Gum
Springs Church Rd.
&&Special weather statement, Mar 5, 1:57 AM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 AM EST Wed Mar 5 2025
GAZ006-007-013-014-050745-
Gilmer GA-Dawson GA-Pickens GA-Fannin GA-
157 AM EST Wed Mar 5 2025
...Strong thunderstorms will impact portions of Gilmer, western
Dawson, Pickens and Fannin Counties through 245 AM EST...
At 157 AM EST, a line of strong thunderstorms was along a line
extending from near Epworth to Talmadge, and moving east at 20 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jasper, Ellijay, Blue Ridge, Nelson, East Ellijay, Morganton, Talking
Rock, Amicalola Falls State Park, Sequoyah Lake, Jones Mill, Higdon,
Loving, Cohutta Wilderness, Epworth, Juno, Fausett Lake, Len Foote
Hike Inn, Cartecay, Pisgah, and Mineral Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EST for
north central and northwestern Georgia.
&&
LAT...LON 3499 8413 3495 8418 3488 8411 3484 8415
3480 8413 3464 8416 3460 8419 3453 8418
3437 8422 3438 8426 3441 8465 3444 8466
3446 8465 3448 8465 3479 8462 3482 8458
3486 8462 3499 8461
TIME...MOT...LOC 0657Z 273DEG 16KT 3498 8443 3441 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 10:56 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 49 min |
| Mar 4, 11:33 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 42 min |
| Mar 4, 11:42 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Gordon, Walker, Whitfield | 48 min |
| Mar 4, 11:50 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Polk | 40 min |
| Mar 5, 12:11 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Chattooga, Douglas, Floyd, Gordon and 4 more | 49 min |
| Mar 5, 12:14 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Heard, Troup | 46 min |
| Mar 5, 12:27 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Gilmer, Murray, Walker and 1 more | 48 min |
| Mar 5, 12:43 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 47 min |
| Mar 5, 12:48 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard, Meriwether and 1 more | 42 min |
| Mar 5, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Floyd and 7 more | 39 min |
| Mar 5, 1:09 AM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 51 min |
| Mar 5, 1:20 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot | 40 min |
| Mar 5, 1:24 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Harris and 6 more | 51 min |
| Mar 5, 1:25 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Douglas, Paulding | 50 min |
| Mar 5, 1:57 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Pickens | 48 min |
| Mar 5, 2:00 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Schley and 5 more | 45 min |
| Mar 5, 2:07 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more | 38 min |
| Mar 5, 2:31 AM EST | Special Weather Statement | FFC | Schley, Sumter, Taylor, Upson, Webster | 44 min |
| Mar 5, 2:35 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin, Union | 25 min |
| Mar 5, 2:43 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall, Rockdale | 47 min |
| Mar 5, 2:50 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Monroe, Newton, Spalding | 40 min |
| Mar 5, 2:57 AM EST | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 48 min |
| Mar 5, 3:01 AM EST | Special Weather Statement | FFC | Crawford, Macon, Peach, Sumter, Taylor | 44 min |
| Mar 5, 3:26 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 49 min |
| Mar 5, 3:28 AM EST | Special Weather Statement | FFC | Jasper, Jones, Morgan, Putnam | 47 min |
| Mar 5, 3:31 AM EST | Special Weather Statement | FFC | Bibb, Crisp, Dooly, Houston, Peach, Pulaski and 1 more | 44 min |
| Mar 5, 3:57 AM EST | Special Weather Statement | FFC | Banks | 48 min |
| Mar 5, 4:09 AM EST | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Hancock, Madison, Oglethorpe and 2 more | 51 min |
| Mar 5, 4:10 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Twiggs, Wilcox and 1 more | 50 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren, Washington, Wilkes | 51 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Telfair, Wheeler | 36 min |
| Mar 5, 5:27 AM EST | Special Weather Statement | FFC | Johnson, Montgomery, Telfair, Treutlen, Wheeler | 48 min |
| Mar 5, 5:43 AM EST | Special Weather Statement | FFC | Jefferson | 32 min |
| Mar 5, 6:05 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 40 min |
| Mar 5, 2:55 PM EST | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 43 more | 9 hr |
| Mar 5, 2:55 PM EST | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more | 19 hr |
| Mar 5, 6:48 PM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.